# SDR SWIA201334635

- Difficulty date: August 23, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 35,071 hours, 48,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CORROSION IN BAY 10 BEHIND T BRACKET.  C-CHECK REPLACED MAIN CABIN DOOR T BRACKET PN120-08303-001 AT BAY 10 IAW SRM.
